# SDR ZW0A0305002

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 59,750 hours, 31,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT ROW 7 AND THE EMERGENCY LIGHTS ABOVE THE L1 AND L2 DOORS WERE INOPERATIVE.  REINSERTED THE LAMP INTO THE MODULE FOR THE EGRESS LIGHT, REPLACED THE LAMP ASSEMBLY PN L20191-9 ABOVE THE L2 CABIN DOOR, AND CLEANED THE CONTACTS AND REPLACED THE LAMP PN 1315 ABOVE THE L1 CABIN DOOR.  CHECK-C 12-3-02 STL.  --CLOSED--
